Growth phenomena
Free Access
Math. Model. Nat. Phenom.
Volume 15, 2020
Growth phenomena
Article Number 6
Number of page(s) 14
Published online 17 February 2020
  1. R.M. Anderson, Discussion: the Kermack-McKendrick epidemic threshold theorem. Bull. Math. Biol. 53 (1951) 3–32. [Google Scholar]
  2. R.M. Anderson and R.M. May, Population Biology of Infections. Spring Verlag, Berlin, Heidelberg, New York (1982). [CrossRef] [Google Scholar]
  3. C. Atkinson and G.E. Reuter, Deterministic epidemic waves of critical velocity. Math. Proc. Cambridge Philos. Soc. 80 (1976) 315–330. [CrossRef] [Google Scholar]
  4. V.H. Badshah, P. Porwal, V. Tiwazi, Modelling and Role of dynamics in epidemiology. Int. J. Comput. Sci. Math. 5 (2013) 1–10. [Google Scholar]
  5. S. Dashkovskiy and M. Kosmykov, Input-to-state stability of interconnected hybrid systems. Automatica 49 (2013) 1068–1074. [CrossRef] [Google Scholar]
  6. O. Diekmann, Limiting behavior in an epidemic model. J. Non. Anal. Theory Math. Appl. 1 (1977) 459–470. [Google Scholar]
  7. O. Diekmann, Thresholds and Travelling Waves for the Geographical Spread of Infection. J. Math. Biol. 6 (1978) 109–130. [CrossRef] [PubMed] [Google Scholar]
  8. T.H. Gronwall, Note on the derivatives with respect to a parameter of the solutions of system of differential equations. Ann. Math 20 (1919) 292–296. [Google Scholar]
  9. W. Kermack and A. McKendrick, A contribution to the mathematical theory of epidemics. Proc. R. Soc. London A 115 (1927) 700–721. [CrossRef] [Google Scholar]
  10. A.Kh. Khachatryan and Kh.A. Khachatryan, On solvability of some nonlinear integral equations in problems of spread of epidemics. Proc. Steklov Inst. Math. 306 (2019) 271–287. [CrossRef] [Google Scholar]
  11. A.N. Kolmogorov and S.V. Fomin, Elements of theory functions and functional analyses, Moscow, Nauka, 1981 (in Russian). [Google Scholar]
  12. L. Rass and J. Radcliffe, Special deterministic epidemics. American Mathematical Society (2003) 273p. [Google Scholar]
  13. A.G. Sergeev and Kh.A. Khachatryan. On solvability of one class of nonlinear integral equations in spread epidemic problem. Trans. Moscow Math. Soc. 80 (2019) 113–131. [Google Scholar]
  14. G. Webb, A reaction-diffusion model for a deterministic-diffusive epidemic. J. Math. Anal. Appl. 84 (1981) 150–161. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.